Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A note on Chowla's function


Authors: M. Lal and A. Forbes
Journal: Math. Comp. 25 (1971), 923-925
MSC: Primary 10A20
MathSciNet review: 0297685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Iterates of a number-theoretic function, defined by $ L(n) = \sigma (n) - (1 + n)$, are investigated empirically, for $ n \leqq {10^5}$. This search has yielded 9 reduced amicable pairs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1971-0297685-X
Keywords: Reduced amicable numbers, number-theoretic function
Article copyright: © Copyright 1971 American Mathematical Society